Conditional Estimators in Exponential Regression with Errors in Covariates

Part of the Springer Optimization and Its Applications book series (SOIA, volume 90)


In this chapter we deal with a regression model in which there is Gaussian error in the regressor and the response variable has an exponential distribution. We consider three methods of estimation: Sufficiency estimator, Conditional Score estimators developed by Stefanski and Carroll (Biometrika 74, 703–716 1987), and Corrected Score estimator developed by Stefanski (Commun. Stat. Theory Methods 18, 4335–4358 1989) and Nakamura (Biometrika 77, 127–132 1990). We have written explicitly the estimating equations for these estimators. Sufficiency and Corrected Score estimators were compared numerically.


Exponential Family Joint Density Score Estimator Corrected Score Canonical Parameter 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


  1. 1.
    Carroll, R.J., Ruppert, D., Stefanski, L.A., Crainiceanu, C.M.: Measurement Error in Nonlinear Models—A Modern Perspective. Chapman & Hall, Boca Raton (2006)CrossRefMATHGoogle Scholar
  2. 2.
    Greene, W.H.: Econometric Analysis. Prentice-Hall, New Jersey (2011)Google Scholar
  3. 3.
    Kukush, A., Schneeweiss, H.: Comparing different estimators in a nonlinear measurement error model. Part I. Math. Methods Stat. 14, 53–79 (2005)MathSciNetGoogle Scholar
  4. 4.
    Lehmann, E.L., Casella, G.: Theory of Point Estimation. Springer, New York (1998)MATHGoogle Scholar
  5. 5.
    Nakamura, T.: Corrected-score functions for error-in-variables models. Biometrika 77, 127–132 (1990)CrossRefMATHMathSciNetGoogle Scholar
  6. 6.
    Shao, J., Zhang, H.: Lecture Notes for Statistics 709. University of Wisconsin. (2008). Accessed 13 July 2013
  7. 7.
    Stefanski, L.A.: Unbiased estimation of nonlinear function of a normal mean with application to measurement error model. Commun. Stat. Theory Methods 18, 4335–4358 (1989)CrossRefMATHMathSciNetGoogle Scholar
  8. 8.
    Stefanski, L.A., Carroll, R.J.: Conditional scores and optimal scores for generalized linear measurement-error models. Biometrika 74, 703–716 (1987)MATHMathSciNetGoogle Scholar

Copyright information

© Springer International Publishing Switzerland 2014

Authors and Affiliations

  1. 1.Taras Shevchenko National University of KyivKyivUkraine

Personalised recommendations